Existence of positive solutions to stochastic thin-film equations

J.L. Fischer, G. Grün, SIAM Journal on Mathematical Analysis 50 (2018) 411–455.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
;
Department
Abstract
We construct martingale solutions to stochastic thin-film equations by introducing a (spatial) semidiscretization and establishing convergence. The discrete scheme allows for variants of the energy and entropy estimates in the continuous setting as long as the discrete energy does not exceed certain threshold values depending on the spatial grid size $h$. Using a stopping time argument to prolongate high-energy paths constant in time, arbitrary moments of coupled energy/entropy functionals can be controlled. Having established Hölder regularity of approximate solutions, the convergence proof is then based on compactness arguments---in particular on Jakubowski's generalization of Skorokhod's theorem---weak convergence methods, and recent tools on martingale convergence.
Publishing Year
Date Published
2018-01-30
Journal Title
SIAM Journal on Mathematical Analysis
Volume
50
Issue
1
Page
411 - 455
IST-REx-ID

Cite this

Fischer JL, Grün G. Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis. 2018;50(1):411-455. doi:10.1137/16M1098796
Fischer, J. L., & Grün, G. (2018). Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis, 50(1), 411–455. https://doi.org/10.1137/16M1098796
Fischer, Julian L, and Günther Grün. “Existence of Positive Solutions to Stochastic Thin-Film Equations.” SIAM Journal on Mathematical Analysis 50, no. 1 (2018): 411–55. https://doi.org/10.1137/16M1098796.
J. L. Fischer and G. Grün, “Existence of positive solutions to stochastic thin-film equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 1, pp. 411–455, 2018.
Fischer JL, Grün G. 2018. Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis. 50(1), 411–455.
Fischer, Julian L., and Günther Grün. “Existence of Positive Solutions to Stochastic Thin-Film Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 1, Society for Industrial and Applied Mathematics , 2018, pp. 411–55, doi:10.1137/16M1098796.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar